MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of left pfc sigma cr fixed bearing knee for instability.No information regarding primary surgery no information regarding hospital, surgery date or surgeon regarding primary surgery.No information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Can you confirm if depuy cement was used during the primary surgery? if yes, please provide the part and lot numbers of the cement.Quantity of the depuy cement used.--> not known, however according to sap there was no usage listed for depuy synthes cement.B.Was there a surgery delay? if yes, what was the duration of the delay? --> no delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: b5, d4 (lot, udi), d6a, d6b, g4 and h4 corrected: d1, d2, d4 (catalog) and d10.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15437844
Report Number1818910-2022-18049
Device Sequence Number6006158
Product Code JWH
UDI-Device Identifier10603295231950
UDI-Public10603295231950
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0003
Device Catalogue Number960003
Device Lot Number3415701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC KEEL TIB TRAY CEM SZ3; PFC SIGMA OVL DOME PAT 3PEG 38; PFC*SIGMA C/R NPOR FEM LT SZ 3; SIGMA CRVD GVF INS 3 12.5MM; UNK KNEE PATELLA SIGMA; UNK KNEE TIBIAL INSERT SIGMA; UNK KNEE TIBIAL INSERT SIGMA; UNK KNEE TIBIAL TRAY SIGMA; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale